# SDR CHQA201000161

- Difficulty date: August 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 23,807 hours, 18,802 cycles
- Engine: Allsn AE3007A
- Engine time: 20,100 hours, 15,453 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 1710
- Condition: Damaged
- Location: Nlg
- Part time: 22,979 hours, 17,610 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, AFTER SELECTING THE LANDING GEAR UP RECEIVED A RED CROSS HATCHED INDICATION FOR THE NOSE GEAR WHILE BOTH MAINS INDICATED UP AND LOCKED.  THE QRH WAS FOLLOWED AND THE GEAR WAS EXTENDED AND INDICATED ALL THREE DOWN AND LOCKED.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE AIRCRAFT ON JACKS AND FOUND THAT THE NOSE GEAR DOORS WERE NOT CLOSING.  THE LGEU WAS REPLACED ALONG WITH THE DOOR SOLENOID ALSO WITH NO FIX.  THE AIRCRAFT WAS THEN FERRIED TO SDF FOR FURTHER TROUBLESHOOTING.  SDF MAINTENANCE FOUND INTERNAL DAMAGE IN THE NOSE LANDING GEAR UPLOCK BOX AND REPLACED IT.  THE FOLLOW ON OPS CHECKS FOUND NO FURTHER DEFECTS.
